Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 3, Pages 411–421 (Mi zvmmf18)  

This article is cited in 2 scientific papers (total in 2 papers)

Preconditioning of saddle point problems by the method of Hermitian and skew-Hermitian splitting iterations

Yu. V. Bychenkov

Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119992, Russia

Abstract: For a nonsingular symmetric system of linear equations with a saddle point, a Hermitian and skew-Hermitian splitting (HSS) preconditioner is considered. For the preconditioned system, symmetrizability conditions are established under which estimates are derived for the spectrum and the convergence rate of Chebyshev-type algorithms and GMRes.

Key words: saddle point operator, HSS, preconditioner.

Full text: PDF file (1028 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:3, 398–408

Bibliographic databases:

UDC: 519.61
Received: 25.12.2007
Revised: 04.09.2008

Citation: Yu. V. Bychenkov, “Preconditioning of saddle point problems by the method of Hermitian and skew-Hermitian splitting iterations”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009), 411–421; Comput. Math. Math. Phys., 49:3 (2009), 398–408

Citation in format AMSBIB
\Bibitem{Byc09}
\by Yu.~V.~Bychenkov
\paper Preconditioning of saddle point problems by the method of Hermitian and skew-Hermitian splitting iterations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 3
\pages 411--421
\mathnet{http://mi.mathnet.ru/zvmmf18}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559788}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 3
\pages 398--408
\crossref{https://doi.org/10.1134/S0965542509030026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264922900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64249103957}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf18
  • http://mi.mathnet.ru/eng/zvmmf/v49/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Huang Zhuo-Hong, Huang Ting-Zhu, “Spectral properties of the preconditioned AHSS iteration method for generalized saddle point problems”, Comput. Appl. Math., 29:2 (2010), 269–295  mathscinet  zmath  isi  elib
    2. Chen F., “on Choices of Iteration Parameter in Hss Method”, Appl. Math. Comput., 271 (2015), 832–837  crossref  mathscinet  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:290
    Full text:77
    References:33
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021